# SDR SWIA201229575

- Difficulty date: February 9, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 23,185 hours, 19,903 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE DOOR OPEN, GEAR DISAGREE.  (FLT 5486)  REPLACED NLG PRIORITY VALVE, PN OFF 4622,  SN OFF 876.
